# SDR HEEA20120623174

- Difficulty date: June 23, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 15,107 hours
- Engine: Allsn 250C47B
- Engine time: 7,076 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWK110645
- Condition: Spalled
- Location: Nr 5
- Part time: 460 hours
- Component: Turbine Assy
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 BEARING EXHIBITED SPALLING OF OUTER RACE.  INSTALLED NEW BEARING.
